# SDR SWAA087300

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 40,142 hours, 32,802 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND VERTICAL WEB CRACKED AT BS 180, LBL 17, WL 230.  REPAIRED WEB PER SRM.
